# SDR R61A2019060614582

- Difficulty date: May 14, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17015805001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 SURFACE CORROSION ON SUPPORT BRACKET ON PANEL 195FL. MAINTENANCE REMOVED CORRODED SUPPORT BRACKET ON PANEL 195FL. FABRICATED, LOCATED , DRILLED AND INSTALLED NEW SUPPORT BRACKET REF EMB SRM 51-30-00, 51-40-02, 51-23-04, 51-23-05, 51-23-06 AND AMM 20-10-01. AIRCRAFT REMAINS IN HEAVY CHECK FOR DURATION OF THE CHECK.
